MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 18FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES LP; TTL1LYR 18FR10ML 100%SILI UM TRAY
Catalog Number URO170818
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "while drawing urine culture from sample port, the port snapped off causing leakage of urine, a break in sterility, and the foley catheter needed to be exchanged".The facility stated there was no harm during the incident and that the foley was replaced.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Comes available this report will be reopened and reevaluated.
 
Event or Problem Description
According to the facility, "while drawing urine culture from sample port, the port snapped off causing leakage of urine, a break in sterility, and the foley catheter needed to be exchanged".

Common Device Name
TTL1LYR 18FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21528780
Report Number1417592-2025-00123
Device Sequence Number9560469
Product Code OHR
UDI-Device Identifier10888277862630
UDI-Public10888277862630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170818
Device Lot Number24DBK131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown